# SDR MASA2011011401675

- Difficulty date: January 12, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 31,842 hours, 24,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND CEILING EMERGENCY FLOODLIGHT INOP.  MX RELAMPED EMERGENCY LIGHT.
